# SDR UALA2011110305955

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 55,172 hours, 15,410 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L HANDLE PAN GOUGED AROUND PERIMETER OF HANDLE CUTOUT.  MAIN ENTRY DOOR 2 LEFT UPPER HINGE CUTOUT CRACKED.  THE GOUGE COVERS APPROX 80-90 PERCENT OF CIRCULAR AREA OF HANDLE CUTOUT, APPROX .032 INCH DEEP.  CRACK EXTENDS 18-32 OF AN INCH INTO THE PREVIOUS REPAIR.  REPLACED CRACKED DOUBLER PER EVA UA-EVA-71536 ON SMB W-U W3014X. REPLACED PAN ON SMB W-U W3013X.  AC RELEASE ON HOLD PENDING 8100-9 APROVAL. ORIGINAL EVA UA-EVA-71536 8100-9 APPROVAL STILL VALID.
